# SDR V0XD20180517006

- Difficulty date: May 11, 2018
- Submitted: May 17, 2018
- Operation: Air carrier
- Aircraft: N354CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10064
- Aircraft time: 369,213 hours, 27,568 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support Angle
- Part number: 601R3180721
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR VENT FLAP INTERNAL SUPPORT BRACKET IS CRACKED.  REMOVED AND REPLACED ANGLE SUPPORT BRACKET(PN: 601R318072-1) IAW SRM 51-42-06, 51-40-11, AND 51-25-16.
